Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :13 Issue : 2 1986      Add To Cart                                                                    Download

Results on fixed point theorems for multivalued mappings

Auther : JAGADISH ACHARI

Science College, Nanded 431602, Maharashtra, India

 

ABSTRACT

 

Some common fixed point theorems for a family of multifunctions on a non-empty complete metric space have been proved.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55653

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law